# SDR ASAA0110411

- Difficulty date: June 22, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERIES THEN EXIT LIGHTS OPERATED NORMAL.  (M)
